MAUDE Adverse Event Report: ZIMVIE US CORP LLC TOOL SCR REMOVAL 1.25MM H EX; SCREW REMOVAL TOOL

ZIMVIE US CORP LLC TOOL SCR REMOVAL 1.25MM H EX; SCREW REMOVAL TOOL
Catalog Number SRT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the srt was used to remove a fractured screw inside the implant.While trying to remove the screw the srt fractured at the tip.Srt fractured at the tip where it engages with the screw.Part of the fractured screw is still in the implant.Implant is still in patient's mouth without issues.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) srt, (tool scr removal 1.25mm h ex) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2120028745.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120028745 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up", h6: entered evaluation codes, h11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TOOL SCR REMOVAL 1.25MM H EX
Common Device Name
SCREW REMOVAL TOOL
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24604563
Report Number0001038806-2026-01396
Device Sequence Number16066896
Product Code NDP
UDI-Device Identifier00889024017603
UDI-Public(01)00889024017603(17)991231(10)2120028745
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberSRT
Device Lot Number2120028745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown
Patient EthnicityNon Hispanic